American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. J. Field and R.W. Richardson. Symmetry breaking in equivariant bifurcation problems. Bull. Amer. Math. Soc. 22 (1990) 79-84. MR 1006282.
Abstract, references, and article information
View Article: PDF

[2] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information
View Article: PDF

[3] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information
View Article: PDF

[4] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[5] M. M. C. de Oliveira. $C^0$-density of structurally stable vector fields. Bull. Amer. Math. Soc. 82 (1976) 786. MR 0420716.
Abstract, references, and article information
View Article: PDF

[6] J. Palis. Vector fields generate few diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 503-505. MR 0348795.
Abstract, references, and article information
View Article: PDF

[7] Neil Fenichel. Asymptotic stability with rate conditions for dynamical systems. Bull. Amer. Math. Soc. 80 (1974) 346-349. MR 0343314.
Abstract, references, and article information
View Article: PDF

[8] Ricardo Mañe. Persistent manifolds are normally hyperbolic. Bull. Amer. Math. Soc. 80 (1974) 90-91. MR 0339283.
Abstract, references, and article information
View Article: PDF

[9] M. Shub. Dynamical systems, filtrations and entropy. Bull. Amer. Math. Soc. 80 (1974) 27-41. MR 0334284.
Abstract, references, and article information
View Article: PDF

[10] J. W. Robbin. Topological conjugacy and structural stability for discrete dynamical systems. Bull. Amer. Math. Soc. 78 (1972) 923-952. MR 0312529.
Abstract, references, and article information
View Article: PDF

[11] Michael Shub. Structurally stable diffeomorphisms are dense. Bull. Amer. Math. Soc. 78 (1972) 817-818. MR 0307278.
Abstract, references, and article information
View Article: PDF

[12] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1